Occupation times of refracted double exponential jump diffusion processes
Jiang Zhou and
Statistics & Probability Letters, 2015, vol. 106, issue C, 218-227
Motivated by our previous research, we investigate the problem of computing the occupation times of a refracted double exponential jump diffusion process. For such a process, we derive formulas for the Laplace transform of its occupation times.
Keywords: Occupation times; Refracted Lévy process; Laplace transform; Two-sided exit problem (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:106:y:2015:i:c:p:218-227
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().